CSpace
ASYMPTOTIC BEHAVIOR TOWARD THE RAREFACTION WAVE FOR SOLUTIONS OF RATE-TYPE VISCOELASTIC SYSTEM WITH BOUNDARY EFFECT
He C(何成); Li HL(李海梁)
2000
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume20Issue:2Pages:245
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15205
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
He C,Li HL. ASYMPTOTIC BEHAVIOR TOWARD THE RAREFACTION WAVE FOR SOLUTIONS OF RATE-TYPE VISCOELASTIC SYSTEM WITH BOUNDARY EFFECT[J]. Acta Mathematica Scientia,2000,20(2):245.
APA 何成,&李海梁.(2000).ASYMPTOTIC BEHAVIOR TOWARD THE RAREFACTION WAVE FOR SOLUTIONS OF RATE-TYPE VISCOELASTIC SYSTEM WITH BOUNDARY EFFECT.Acta Mathematica Scientia,20(2),245.
MLA 何成,et al."ASYMPTOTIC BEHAVIOR TOWARD THE RAREFACTION WAVE FOR SOLUTIONS OF RATE-TYPE VISCOELASTIC SYSTEM WITH BOUNDARY EFFECT".Acta Mathematica Scientia 20.2(2000):245.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[何成]'s Articles
[李海梁]'s Articles
Baidu academic
Similar articles in Baidu academic
[何成]'s Articles
[李海梁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[何成]'s Articles
[李海梁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.